RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2005, Issue 34, Pages 202–204 (Mi vsgtu359)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communication
Astrometry and Celestial Mechanics

Численное интегрирование уравнений движения небесных объектов методом разложения в ряд Тейлора с учетом релятивистских эффектов

F. Kh. Altynbaev

Samara State Technical University

DOI: https://doi.org/10.14498/vsgtu359

Full text: PDF file (197 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

UDC: 521.1
Received 12.01.2005

Citation: F. Kh. Altynbaev, “Численное интегрирование уравнений движения небесных объектов методом разложения в ряд Тейлора с учетом релятивистских эффектов”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 34, Samara State Technical University, Samara, 2005, 202–204

Citation in format AMSBIB
\Bibitem{Alt05}
\by F.~Kh.~Altynbaev
\paper Численное интегрирование уравнений движения небесных объектов методом разложения в~ряд Тейлора с~учетом релятивистских эффектов
\serial Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2005
\vol 34
\pages 202--204
\publ Samara State Technical University
\publaddr Samara
\mathnet{http://mi.mathnet.ru/vsgtu359}
\crossref{https://doi.org/10.14498/vsgtu359}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu359
  • http://mi.mathnet.ru/eng/vsgtu/v34/p202

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. F. Zausaev, A. A. Zausaev, Matematicheskoe modelirovanie orbitalnoi evolyutsii malykh tel Solnechnoi sistemy, Mashinostroenie, M., 2008, 250 pp.
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:236
    Full text:86
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019